Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 243, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2022, 4:01 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2022, 4:01 PM EDT (20:01 UTC)
- Expired
- Jul 8, 2022, 4:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:07 PM EDT | TSTM WND DMG | 4 W Twin City, GA | TREE DOWN ON FANNIE BREWER RD NEAR 1662 AND 1883 SEGMENT OF THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168
WUUS52 KFFC 082001
SVRFFC
GAC107-283-082030-
/O.NEW.KFFC.SV.W.0243.220708T2001Z-220708T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
401 PM EDT Fri Jul 8 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Emanuel County in east central Georgia...
Northeastern Treutlen County in east central Georgia...
* Until 430 PM EDT.
* At 401 PM EDT, severe thunderstorms were located along a line
extending from Norristown to Covena to near Swainsboro, moving east
at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Swainsboro, Twin City, Stillmore, Oak Park, Nunez, Covena, Lexsy,
Norristown, George L Smith State Park and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3254 8211 3252 8215 3248 8218 3243 8219
3241 8221 3235 8249 3252 8254 3255 8243
3262 8235 3261 8207
TIME...MOT...LOC 2001Z 287DEG 6KT 3250 8252 3251 8242 3256 8235
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 8, 2:57 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT Fri Jul 8 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... As close to a pattern change as we're likely to get is on tap as we enter the weekend. A mid-level ridge has presided over the pattern in the southeast for the better part of the last month, but its center has begun to (and will continue to) retrograde back across the Desert southwest. The eastern edge of the ridge has been the dominant flow branch over the past day or so, placing the southeast under deep but weak northwesterly flow. Any weak disturbance traversing our ridge setup will locally enhance convective development, and it is possible that we see some organization of storms into clusters, aided by both their own cold pools and any remnant outflow boundaries from the past several days of convective activity. Owing to the position of the Bermuda High along the Carolina coast, our steady plume of Gulf moisture has held PWATs steady in the 2-2.25" range. Analyzed SBCAPE was already approaching 3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z sounding revealed upwards of 4000 J/kg MUCAPE after convective temperatures were reached. All this to say, conditions are (still) more than sufficient to support explosive initial upward pulses, and water-loaded downdrafts will increase the risk for damaging wind gusts as cores collapse. A Marginal Risk is in place across the entire CWA for the continued threat for localized damaging gusts. Moving into Saturday, the center of the 500 mb high is across the Four Corners region, leaving the southeast in an area of weak flow aloft. This paves the way for a shortwave trough rounding the edge of the ridge to push across southward across the OH River Valley with an attendant frontal boundary in tow. Before FROPA, patchy diurnally-driven convection is possible until the mid-afternoon. Certainly not the healthiest front, but before the moisture gradient atrophies completely, it should bring the most widespread rain chances we've seen in a few weeks for much of north and portions of north central Georgia Saturday evening. Currently, CAMS are depicting a weaker initial line, likely associated with the prefrontal trough, pushing through to central GA around 18Z Saturday, and proper frontal convection moving through closer to 00Z Sunday. The southeastward extent of the front before stalling out will determine how much of the state feels relief from the utterly oppressive dewpoints that have plagued us the past week. A Heat Advisory is in effect through 7 PM today for lingering heat index values above 105F. It's likely that locales south of I-20 experienced several hours of Heat Advisory criteria before convective initiation and an abundance of rain-cooled air associated with collapsing storms. Any clearing following storm dissipation will result in even more oppressive dewpoints despite potentially cooler temperatures. 96 .LONG TERM /Sunday through Friday/... We start off the long term forecast with a weak frontal boundary pushing through the forecast area towards south GA Saturday night into Sunday. Scattered to numerous showers and thunderstorms will likely be ongoing overnight, especially in the vicinity of the front as it sags south. PoPs during the day on Sunday will largely be dependent on how far south this front travels. Most of the activity is expected to remain confined to southern GA where the front stalls. As previously mentioned, the front will push through much of the area, resulting in a slight wind shift, before stalling and waffling around across southern GA for a few days. Still the biggest forecast question for the long term is how much and to what extend slightly cooler, drier air filters in behind the front. Overall, not expecting a drastic change as it is summertime and moisture will still hang around given northeasterly winds bringing in some moisture from the Atlantic. Though in looking at 1000-500mb RH, there still remains some inconsistencies as far as timing in the arrival of lower moisture across north GA. Some guidance is a little bit more aggressive with bringing this through much of the region while other guidance is a little more conservative. Given weak synoptic flow and other smaller-scale influences, will not deviate too much from what was previously forecast. While high moisture content will still hang around despite the passing front, conditions wont be quite as unbearable early next week. High temperatures will be in the 80s with dewpoints in the upper 60s to low 70 on Monday. This will be the trend for a good part of the extended forecast, though a gradual uptick in moisture will be likely as we progress through the period. Diurnal convection will be possible each day primarily during the afternoon with chances tapering off at night. The stationary boundary draped across the south may aid in further development and higher convective chances next week. We may get another reinforcing boundary pushing through around mid-week aiding in further rain chances for the area. Though it's still too soon for specifics...stay tuned. 07 && .AVIATION... 18Z Update... VFR conditions generally expected to persist through the TAF period. Isolated to scattered SHRA/TSRA likely through late tonight, with a TEMPO in effect from 18-22Z to capture best window for VRB gusts, frequent lightning, and reduced vsbys at ATL. More organized SHRA/TSRA likely tomorrow with frontal passage. FEW to SCT Cu field will continue through the afternoon. Winds will stay from the W side at less than 10 kts. Patchy MVFR cigs possible overnight at southern TAF sites. Fog also possible, but heavily dependent on where heaviest rain falls/sky coverage. //ATL Confidence...18Z Update... Low to medium confidence on morning MVFR cigs/vsbys. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 72 85 / 30 80 70 70 Atlanta 76 91 73 85 / 30 80 70 60 Blairsville 69 84 67 80 / 50 90 70 60 Cartersville 74 91 70 86 / 40 90 70 50 Columbus 76 91 74 89 / 30 70 70 80 Gainesville 75 90 71 83 / 30 80 70 60 Macon 75 92 73 90 / 30 70 70 80 Rome 76 91 72 90 / 30 90 70 50 Peachtree City 74 91 70 86 / 30 80 70 70 Vidalia 75 90 75 88 / 30 60 60 90 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton... Warren...Washington...Webster...Wheeler...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...96 LONG TERM....07 AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1045 AM EDT Fri Jul 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1045 AM EDT Fri Jul 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all but the mountainous areas of north Georgia. Widespread heat index values in the triple digits are expected with several areas reaching values between 105 and 109. Please use caution when exercising or working outdoors and take frequent breaks. Scattered to numerous showers and thunderstorms will be possible again today into tonight. Some storms could be strong to severe with the damaging wind gusts, frequent lightning, and brief period of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heat Index values up to 105 will be possible again on Saturday before less extreme conditions settle in next week. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 8, 3:15 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Fri Jul 8 2022
GAZ080-093-081945-
Macon GA-Taylor GA-
315 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of central Macon and
southeastern Taylor Counties through 345 PM EDT...
At 315 PM EDT, a strong thunderstorm was over Garden Valley, or 10
miles southeast of Butler, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Whitewater State Park, Rupert, Garden Valley, Hicks, Potterville,
Winchester and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3242 8435 3255 8431 3261 8419 3252 8401
3251 8402 3251 8398 3248 8392 3236 8394
3227 8406
TIME...MOT...LOC 1915Z 285DEG 13KT 3243 8415
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:16 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Fri Jul 8 2022
GAZ068>070-081945-
Lamar GA-Upson GA-Pike GA-
316 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southeastern Pike,
eastern Upson and southern Lamar Counties through 345 PM EDT...
At 316 PM EDT, a strong thunderstorm was near Atwater, or near
Zebulon, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Barnesville, Zebulon, Yatesville, Meansville, Aldora,
Lincoln Park, The Rock, Sunset Village, Atwater, Lifsey Springs,
Redbone Crossroads, Redbone, Logtown, Hannahs Mill and Piedmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3315 8432 3300 8404 3298 8404 3293 8409
3293 8412 3290 8412 3275 8427 3299 8447
TIME...MOT...LOC 1916Z 313DEG 16KT 3300 8433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:36 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Fri Jul 8 2022
GAZ084-085-097-082000-
Wilkinson GA-Johnson GA-Laurens GA-
336 PM EDT Fri Jul 8 2022
...Strong thunderstorms will impact portions of northwestern Laurens,
southeastern Wilkinson and west central Johnson Counties through 400
PM EDT...
At 336 PM EDT, a line of strong thunderstorms was along a line
extending from near Nicklesville to near Chappells Mill to near
Dudley, and moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Dexter, Dudley, Montrose, Harlow, Chappells Mill and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3242 8303 3249 8317 3249 8318 3263 8311
3279 8308 3280 8296 3276 8296 3277 8292
3259 8289
TIME...MOT...LOC 1936Z 283DEG 8KT 3275 8303 3262 8304 3251 8310
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:42 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Fri Jul 8 2022
GAZ086-082015-
Emanuel GA-
342 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of central Emanuel
County through 415 PM EDT...
At 342 PM EDT, a strong thunderstorm was over Swainsboro, moving east
at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Twin City, Nunez, Canoochee, Dellwood and Modoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3251 8243 3268 8242 3271 8217 3258 8214
3247 8219
TIME...MOT...LOC 1942Z 270DEG 8KT 3258 8235
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 3:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jul 8 2022
GAZ091-092-082030-
Schley GA-Marion GA-
356 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southeastern Marion
and western Schley Counties through 430 PM EDT...
At 356 PM EDT, a strong thunderstorm was over Tazewell, or near Buena
Vista, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Buena Vista, Ellaville, Putnam, Murrays Crossroads, Tazewell, Doyle,
Draneville and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3231 8459 3243 8447 3232 8426 3231 8426
3221 8431 3217 8441 3217 8443 3216 8443
3215 8445
TIME...MOT...LOC 1956Z 301DEG 7KT 3235 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 4:00 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Fri Jul 8 2022
GAZ093-094-082030-
Macon GA-Peach GA-
400 PM EDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northeastern Macon
and Peach Counties through 430 PM EDT...
At 400 PM EDT, a strong thunderstorm was centered near Fort Valley,
moving southeast at 5 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Marshallville, Saint Louis and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3253 8399 3256 8396 3255 8394 3257 8394
3259 8393 3262 8387 3256 8372 3253 8373
3253 8375 3251 8375 3251 8379 3245 8380
3244 8383 3246 8383 3246 8385 3240 8384
3240 8394
TIME...MOT...LOC 2000Z 323DEG 5KT 3255 8389
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:05 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 25 min |
| Jul 7, 8:07 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 7, 8:22 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 7, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 45 min |
| Jul 7, 8:47 PM EDT | Special Weather Statement | FFC | Houston, Macon | 28 min |
| Jul 7, 9:05 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 25 min |
| Jul 7, 9:32 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Wilkinson | 28 min |
| Jul 7, 11:42 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 8, 4:20 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 15 hr |
| Jul 8, 5:39 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Jul 8, 10:05 AM EDT | Special Weather Statement | FFC | Wilcox | 25 min |
| Jul 8, 11:49 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | FFC | Upson | 34 min |
| Jul 8, 1:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Jul 8, 1:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 8, 1:56 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 8, 2:01 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 8, 2:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jul 8, 2:09 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 8, 2:17 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Jul 8, 2:38 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 8, 2:54 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 8, 3:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 8, 3:15 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 30 min |
| Jul 8, 3:16 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 28 min |
| Jul 8, 3:36 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 8, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 29 min |
| Jul 8, 3:56 PM EDT | Special Weather Statement | FFC | Marion, Schley | 34 min |
| Jul 8, 4:00 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 8, 4:11 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Jul 8, 4:17 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 8, 4:31 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 29 min |
| Jul 8, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 33 min |
| Jul 8, 4:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Jul 8, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 45 min |
| Jul 8, 5:24 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 8, 5:43 PM EDT | Special Weather Statement | FFC | Jeff Davis | 32 min |
| Jul 8, 5:50 PM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jul 8, 5:57 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 8, 6:09 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 8, 6:38 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Jul 8, 7:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 8, 7:21 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jul 8, 7:22 PM EDT | Special Weather Statement | FFC | Fannin | 38 min |
| Jul 8, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| Jul 8, 7:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jul 8, 7:46 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 8, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.